# SDR F3LA202505100231

- Difficulty date: May 10, 2025
- Submitted: May 10, 2025
- Operation: Air carrier
- Aircraft: N361FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09221
- Aircraft time: 16,894 hours, 7,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313535800000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. L1 DOOR O/B SEAT TRACK HAS CORROSION BETWEEN FR 18-20.   REMOVED AND REPLACED L1 DOOR O/B SEAT TRACK IAW A320 SRM 51-72-11-911-001. MX ACTION IS ACCEPTABLE.
